Alert archive / Ohio / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 75, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 1, 2019, 9:01 PM EDT for Ashland County, Morrow County, Richland County, Ohio. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2019, 9:01 PM EDT (01:01 UTC)
- Expired
- Jun 1, 2019, 10:00 PM EDT
- In force
- 59 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Ashland County, OH, Morrow County, OH, Richland County, OH
The radar
The Cleveland radar (KCLE), 100 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 4:02 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.0 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 916 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1570 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
662
WUUS51 KCLE 020101
SVRCLE
OHC005-117-139-020200-
/O.NEW.KCLE.SV.W.0075.190602T0101Z-190602T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
901 PM EDT Sat Jun 1 2019
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Southern Richland County in north central Ohio...
Southwestern Ashland County in north central Ohio...
Northeastern Morrow County in north central Ohio...
* Until 1000 PM EDT.
* At 901 PM EDT, a severe thunderstorm was located near Lexington, or
10 miles southwest of Mansfield, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
* Locations impacted include...
Mansfield, Ontario, Lexington, Loudonville, Bellville, Hayesville,
Butler, Perrysville, Lucas, Mifflin and Shauck.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4067 8284 4083 8242 4080 8221 4057 8222
4054 8276
TIME...MOT...LOC 0101Z 260DEG 27KT 4066 8269
HAIL...1.00IN
WIND...60MPH
$$
Griffin4 follow-up statements
092
WWUS51 KCLE 020118
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
918 PM EDT Sat Jun 1 2019
OHC005-117-139-020200-
/O.CON.KCLE.SV.W.0075.000000T0000Z-190602T0200Z/
Richland OH-Ashland OH-Morrow OH-
918 PM EDT Sat Jun 1 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR SOUTHERN RICHLAND...SOUTHWESTERN ASHLAND AND NORTHEASTERN MORROW
COUNTIES...
At 917 PM EDT, a severe thunderstorm was located near Lexington, or
near Mansfield, moving east at 30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
damage to trees and power lines.
Locations impacted include...
Mansfield, Ontario, Lexington, Loudonville, Bellville, Hayesville,
Butler, Perrysville, Lucas, Mifflin and Shauck.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4071 8273 4083 8242 4080 8221 4057 8222
4055 8264
TIME...MOT...LOC 0117Z 260DEG 27KT 4068 8253
HAIL...1.25IN
WIND...60MPH
$$
Griffin207
WWUS51 KCLE 020122
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
922 PM EDT Sat Jun 1 2019
OHC117-020132-
/O.CAN.KCLE.SV.W.0075.000000T0000Z-190602T0200Z/
Morrow OH-
922 PM EDT Sat Jun 1 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MORROW COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central Ohio.
LAT...LON 4075 8263 4083 8242 4080 8221 4057 8222
4055 8262
TIME...MOT...LOC 0122Z 260DEG 27KT 4069 8248
$$
OHC005-139-020200-
/O.CON.KCLE.SV.W.0075.000000T0000Z-190602T0200Z/
Richland OH-Ashland OH-
922 PM EDT Sat Jun 1 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR SOUTHEASTERN RICHLAND AND SOUTHWESTERN ASHLAND COUNTIES...
At 922 PM EDT, a severe thunderstorm was located near Bellville, or
near Mansfield, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
Locations impacted include...
Mansfield, Ontario, Lexington, Loudonville, Bellville, Hayesville,
Butler, Perrysville, Lucas and Mifflin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4075 8263 4083 8242 4080 8221 4057 8222
4055 8262
TIME...MOT...LOC 0122Z 260DEG 27KT 4069 8248
HAIL...1.00IN
WIND...60MPH
$$
Griffin975
WWUS51 KCLE 020132
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
932 PM EDT Sat Jun 1 2019
OHC005-139-020200-
/O.CON.KCLE.SV.W.0075.000000T0000Z-190602T0200Z/
Richland OH-Ashland OH-
932 PM EDT Sat Jun 1 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR SOUTHEASTERN RICHLAND AND SOUTHWESTERN ASHLAND COUNTIES...
At 932 PM EDT, a severe thunderstorm was located 7 miles southeast of
Mansfield, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
Locations impacted include...
Mansfield, Lexington, Loudonville, Bellville, Hayesville, Butler,
Perrysville, Lucas and Mifflin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4074 8255 4080 8221 4057 8222 4055 8255
TIME...MOT...LOC 0132Z 260DEG 27KT 4070 8241
HAIL...1.00IN
WIND...60MPH
$$
Griffin022
WWUS51 KCLE 020153
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
953 PM EDT Sat Jun 1 2019
OHC005-139-020203-
/O.EXP.KCLE.SV.W.0075.000000T0000Z-190602T0200Z/
Richland OH-Ashland OH-
953 PM EDT Sat Jun 1 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RICHLAND AND
SOUTHWESTERN ASHLAND COUNTIES WILL EXPIRE AT 1000 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
and gusty winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central Ohio.
LAT...LON 4074 8255 4080 8221 4057 8222 4055 8255
TIME...MOT...LOC 0153Z 260DEG 27KT 4072 8223
$$
GriffinWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 8:12 PM EDT, 49 minutes earlier.
Area forecast discussion, Jun 1, 8:12 PM EDT, 49 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 812 PM EDT Sat Jun 1 2019 .SYNOPSIS... A cold front will move south across the region tonight. A large area of high pressure will build southeast through the Great Lakes and Ohio valley Sunday through Tuesday night. Low pressure will track east across the region midweek, with a frontal boundary becoming stationary across the region through the end of the week. && .NEAR TERM /THROUGH SUNDAY NIGHT/... Robust convection developed given the favorable instability across the area. A Severe Thunderstorm Watch remains in effect until 10 PM for northwest Ohio and areas extending east towards Youngstown inland from Lake Erie. We are seeing a downward trend to the convection as most of the area has been worked over at this point however watches have been expanded back to the west across southern lower Michigan and northern Indiana where a reservoir of better instability remains. We will be continuing to monitor the trajectory of this activity as it favors a southeast direction overnight ahead of the cold front. Radar precipitation estimates were running high due to the considerable amount of hail that occurred this afternoon. Despite this, some areas have received 3" inches or more of rain across NW Ohio and additional thunderstorms could lead to flash flooding. Previous discussion... Severe thunderstorm threat ramping up this afternoon across northwest Ohio. Storms have fired across northwest PA as well on a lake breeze, however the severe threat will remain more isolated here over the next several hours with little shear. The bigger threat at this point for northwest PA is pulse type storms/downbursts as well as a heightened potential for flash flooding with slow moving/training storms along the boundary. Severe potential will maximize across the area through mid evening hours, with 2-3k j/kg SBCAPE and 1-2k j/kg MLCAPE. MLCIN continues to erode and storm coverage will expand with good lapse rates across NW OH. Shear remains minimal across the area, however will be increasing after 00Z. Damaging winds, large hail and flash flooding are all possible. The front will push south of the area overnight into Sunday morning. Cloudy skies will begin clearing from the northwest during the morning hours. Some instability driven showers are possible, especially downwind of the lake, during the morning hours before drier air moves in during the afternoon. Below normal temps will infiltrate the area Sunday and Sunday night. Highs will only reach the mid/upper 60s to around 70 Sunday, and lows will dip down into the 40s. && .SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/... Canadian high pressure will be over the area Monday with northerly winds. Lingering lake clouds will be hanging around for area near the lakeshore of northeast Ohio and northwest Pennsylvania. The rest of the area will see sunshine but temperatures will be much cooler. High temperatures will only reach the upper 50s to lower 60s. The center of the high moves across the area Monday evening with light and variable winds. We will see another cool night Monday night with overnight lows in the 40s. Southwesterly winds and moisture begins to return on Tuesday on the backside of the high pressure. Temperatures will start a warming trend on Tuesday. The next mid level wave in a northwest flow will move across the region late Tuesday night into Wednesday. We will see a good chance of scattered showers and thunderstorms by mid week with temperatures back to seasonable levels. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... A weak frontal boundary will drift southward across the area Wednesday night. Areas south of this boundary will continue to see the chance of scattered showers and thunderstorms. The boundary stalls out near northern or central Ohio Wednesday night into Thursday. This boundary will be the focus for additional showers and storm chances through the end of the week. An upper level low pressure area will be moving across the central U.S. into the Ohio River Valley by the end of the week. This upper level low combine with a weak stalled out boundary in the region will keep scattered rain chances through the end of the week. Temperatures will remain seasonable as well. We may have to keep an eye out for hydro concerns if we see multiple rounds of moderate to heavy rainfall for the end of the week. && .AVIATION /00Z Sunday THROUGH Thursday/... Thunderstorms activity continues to shift south across the area but vigorous convection remains in an arc from near GRR to FDY to south of CAK. FDY will continue to be impacted by thunderstorms through 02-03Z while other terminals become more intermittent and eventually transition to a period of rain through 08Z or so as a frontal boundary sags south across the area. VFR conditions expected in rain with any more robust thunderstorms producing IFR conditions. Later tonight expect MVFR ceilings to develop behind the front. Winds will be variable across the area evening, and some locations may try to shift around to the south ahead of the front before eventually shifting to west and northwest overnight. Gradual clearing of the low cloud will occur from the northwest on Sunday. OUTLOOK...Non-VFR possible east Sunday morning and again Wednesday afternoon west. && .MARINE... The main concern for boaters this afternoon and evening will be the scattered strong to severe convection over the lake as well as erratic severe wind gusts from that convection. A frontal boundary will be drifting across the lake this evening. Winds will start out southwesterly 10 to 20 knots but become northerly late tonight into Sunday behind the passage of the front. Northwest winds will increase 10 to 20 knots by Sunday afternoon and night with waves also increasing. Canadian high pressure will build over the lake Monday. Northwest winds will still remain 10 to 20 knots early on Monday then becoming light and variable by Monday evening. Southwest winds return 10 to 15 knots by Tuesday. Another frontal boundary will move down and stall out near the lake by mid week with variable and changing wind directions. Also there will be scattered storms over the lake for the middle and end of the week. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Greenawalt NEAR TERM...KEC/Greenawalt SHORT TERM...Griffin LONG TERM...Griffin AVIATION...KEC/Greenawalt MARINE...Griffin
Hazardous weather outlook, Jun 1, 4:42 PM EDT, 4 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 442 PM EDT Sat Jun 1 2019 LEZ061-142-148-149-162-168-169-OHZ003-014-023-027>033-036>038-047- 089-PAZ001>003-022045- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY-Lucas- Ashtabula Inland-Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne- Stark-Mahoning-Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore- Northern Erie-Southern Erie- 442 PM EDT Sat Jun 1 2019 This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Tonight. Scattered showers and thunderstorms are possible this evening. Some may approach severe limits with large hail to one inch and gusty winds to 50 mph. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ143>147-163>167-022045- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- 442 PM EDT Sat Jun 1 2019 ...SEVERE THUNDERSTORM WATCH 306 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ006>013-017>022-022045- Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Hancock-Seneca- Huron-Medina-Summit-Portage- 442 PM EDT Sat Jun 1 2019 ...SEVERE THUNDERSTORM WATCH 306 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 1, 7:58 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Cleveland OH
758 PM EDT Sat Jun 1 2019
OHZ029-030-037-038-047-020100-
Holmes-Richland-Ashland-Morrow-Knox-
758 PM EDT Sat Jun 1 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN RICHLAND...SOUTHERN
ASHLAND...NORTHEASTERN MORROW...NORTHWESTERN HOLMES AND NORTHERN KNOX
COUNTIES...
At 758 PM EDT, a strong thunderstorm was located near Mount Gilead,
moving northeast at 30 mph.
Wind gusts up to 50 mph and penny size hail are possible with this
storm.
Locations impacted include...
Mansfield, Mount Gilead, Lexington, Loudonville, Fredericktown,
Bellville, Hayesville, Chesterville, Waterford, Butler, Perrysville,
Lucas, Jeromesville, Mifflin, North Liberty, Rowsburg, Mohicanville
and Shauck.
LAT...LON 4062 8287 4091 8213 4089 8212 4084 8212
4084 8213 4053 8212 4044 8276
TIME...MOT...LOC 2358Z 245DEG 26KT 4055 8273
GriffinLocal storm report, Jun 1, 8:04 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
804 PM EDT SAT JUN 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM HAIL CARDINGTON 40.50N 82.89W
06/01/2019 M1.00 INCH MORROW OH PUBLIC
PHOTO ON SOCIAL MEDIA OF QUARTER SIZED HAIL
IN CARDINGTON.
&&
SEFCOVICLocal storm report, Jun 1, 8:14 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
814 PM EDT SAT JUN 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM TSTM WND DMG 2 SW WESLEYVILLE 42.11N 80.04W
06/01/2019 ERIE PA BROADCAST MEDIA
*** 1 INJ ***
LARGE TREE LIMB FELL ON MAN WORKING IN YARD
ON E 38TH STREET.
&&
SEFCOVICLocal storm report, Jun 1, 8:18 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
818 PM EDT SAT JUN 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM TSTM WND DMG 2 SW WESLEYVILLE 42.11N 80.04W
06/01/2019 ERIE PA BROADCAST MEDIA
*** 1 INJ ***
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2
SW WESLEYVILLE... LARGE TREE LIMB FELL ON
MAN WORKING IN YARD ON E 36TH STREET.
&&
SEFCOVICLocal storm report, Jun 1, 8:23 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
823 PM EDT SAT JUN 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND DMG 2 SSE ERIE 42.10N 80.07W
06/01/2019 ERIE PA BROADCAST MEDIA
LARGE TREE DOWNED, BLOCKING PORTIONS OF
STATE STREET, NEAR W 38TH STREET.
&&
SEFCOVICLocal storm report, Jun 1, 8:24 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
824 PM EDT SAT JUN 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG 1 ESE WESLEYVILLE 42.13N 80.00W
06/01/2019 ERIE PA TRAINED SPOTTER
LARGE TREE BRANCH FELL AND SNAPPED A
TELEPHONE POLE.
&&
RCThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 8:37 PM EDT | Areal Flood Advisory | CLE | Hancock, Seneca, Wyandot | 4 hr |
| Jun 1, 9:31 PM EDT | Areal Flood Advisory | CLE | Trumbull | 4 hr |
| Jun 1, 10:05 PM EDT | Flash Flood Warning | CLE | Hancock, Lucas, Sandusky, Seneca, Wood | 7 hr |
| Jun 1, 10:18 PM EDT | River Flood Warning | CLE | Hancock | 19 hr |
| Jun 1, 10:35 PM EDT | River Flood Warning | CLE | Sandusky, Wood | 66 hr |
| Jun 1, 11:53 PM EDT | Special Weather Statement | CLE | Crawford, Hancock, Marion, Morrow, Richland, Wyandot | 67 min |
| Jun 2, 12:00 AM EDT | Special Weather Statement | CLE | Medina | 45 min |
| Jun 2, 12:20 AM EDT | Severe Thunderstorm Warning | CLE | Crawford, Marion, Wyandot | 55 min |
| Jun 2, 12:32 AM EDT | Severe Thunderstorm Warning | CLE | Portage, Stark, Summit | 43 min |
| Jun 2, 1:06 AM EDT | Special Weather Statement | CLE | Morrow | 39 min |
| Jun 2, 1:12 AM EDT | Severe Thunderstorm Warning | CLE | Crawford, Marion, Morrow | 48 min |
| Jun 2, 1:35 AM EDT | Special Weather Statement | CLE | Richland | 40 min |
| Jun 2, 1:44 AM EDT | Severe Thunderstorm Warning | CLE | Ashland, Knox, Morrow, Richland | 46 min |
| Jun 2, 2:01 AM EDT | River Flood Warning | CLE | Hancock | 36 hr |
| Jun 2, 2:17 AM EDT | Special Weather Statement | CLE | Holmes | 43 min |
| Jun 2, 4:53 AM EDT | Areal Flood Warning | CLE | Hancock, Lucas, Wood | 6 hr |
| Jun 2, 10:45 AM EDT | Areal Flood Warning | CLE | Hancock, Lucas, Wood | 6 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.